# SDR SWIA200413667

- Difficulty date: August 8, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 7,033 hours, 5,502 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 748
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 7,612 hours, 5,924 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AP PITCH TRIM, CAUTION MESSAGE IN FLIGHT.  REMOVED AND REPLACED HSTA AND MCU IAW MM 27-42-01, 27-42-05.  OPERATIONAL CHECK GOOD.
